# SDR COMA0760041

- Difficulty date: January 18, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 29,889 hours, 27,669 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5531 - ANTI-ICE DUCT WARNING RECEIVED IN FLIGHT.  A/I PAGE SHOWED LEFT WING LEADING EDGE RED.  DECLARED EMERGENCY AND LANDED AVP WITHOUT INCIDENT.  CLEANED AND INSPECTED ELECTRICAL CONNECTORS ON BALCU'S TEMP CONTROL.  PERFORMED OPS CHECK.  NO FURTHER DEFECTS.
